Certain side effects associated with taking Klonopin can pose serious dangers to the user’s health or well-being. While the majority of users who take Klonopin will not experience dangerous side effects, some will require immediate medical attention or intervention to ensure their continued safety during treatment or while under the influence of this medication. These are some of the most dangerous Klonopin effects that can occur with recreational or prescribed use of the drug.
Confusion, though not a common Klonopin effect, may result if the user takes too much of the medication or if other dangerous side effects are also occurring within the body. Confusion may be paired with hallucinations or unusual thoughts that don’t make sense. Klonopin effects that include being irregularly confused, out of category, upset or acting erratically may require further medical attention to ensure the continued safety and recovery for the patient.
2. Lack of Fear
Risky behavior while under the influence of any medication either prescribed or not can be dangerous. Klonopin effects such as risky behaviors, taking risks, or having a lack of fear for what may happen if you do certain things are all potentially hazardous to the health of the user and may pose significant hazards to others. If you notice that you have a lack of fear or that someone who has taken Klonopin has a complete lack of fear for what may occur, consider seeking prompt medical attention.
3. Shallow Breathing
Klonopin will generally slow the brain a bit and cause fatigue but this should result in an inability to breath or in difficulty breathing. Shallow breathing is not a common Klonopin effect and, if it does occur, should be immediately treated by a healthcare professional. Continued reduction in breathing or failure to treat a case of shallow breathing can lead to serious consequences or even death. Talk with your doctor if you feel like it’s difficult to breath while under the influence of Klonopin.
Klonopin effects are generally in the direction of getting rid of seizures. Unfortunately, some people who take Klonopin even as prescribed for the treatment of seizure disorder, will experience increased instances of seizures or they may experience new seizures. Klonopin effects such as seizures are also possible when a user takes the drug recreationally. Both instances are equally dangerous for the individual.
Seizures of any type should be openly discussed with a doctor before taking Klonopin. If a seizure is experienced while taking Klonopin, proper care should be taken to ensure that such a case does not occur again. Medication that causes seizures should be avoided whenever absolutely possible to ensure the health and safety of the user.
5. Reduced Color in Skin
Rarely, Klonopin effects result in the user having pale skin or showing signs of anemia. Increased bruising, bruising easily or showing signs of bleeding easily are all dangerous effects of Klonopin. If you are taking Klonopin or of someone you know is taking Klonopin, any signs of a lack of skin color, pale skin, bruising or bleeding should be immediately discussed with a doctor. Discontinued use of Klonopin will likely be requested but if you are taking this medication for the treatment of seizures you should not stop taking it without your doctor’s medical consent and approval.